# SDR 05FDEA01310

- Difficulty date: May 16, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 10,049 hours, 5,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER BETWEEN TRACK R-1 AND R-2 AT FR 29 REF N00318.  REMOVED AND REPLACED ADAPTER IAW SRM 51-72-10 AND 51-40-21.
